# SDR DALA2023011800370

- Difficulty date: January 13, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 75,708 hours, 28,568 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ARM INDICATOR ABOVE DOOR HANDLE INTERMITTENTLY GET STUCK.   REMOVED DEBRIS BEHIND L1 DOOR KNUCKLE KNOCKER. L1 DOOR ARMS AND DISARMS AS NORMAL, KNUCKLE KNOCKER EXTENDS & RETRACTS AS NORMAL IAW AMM 52-11.
